Tunisian Journal of Mathematics

The Tunisian Journal of Mathematics is an international publication organized by the Tunisian Mathematical Society and published in electronic and print formats by MSP in Berkeley. It is attracting excellent papers in all areas of mathematics, thanks to its first-rate international editorial board. Articles are selected based on outstanding quality and interest, and according to the highest standards.

Since its founding in 1992, the Tunisian Mathematical Society has been a key stimulus for high-level mathematics research in Tunisia and the surrounding region. The creation of TJM mirrors the Society's integration in, and support by, the international mathematics community. As the journal's publisher, MSP will help contribute to the Society's mission of fostering scientific activity on the African continent.

The TJM editorial board invites mathematicians from all over the world to take part in this stimulating project by submitting high-level research articles.

Top downloads over the last seven days

Nonlocal self-improving properties: a functional analytic approachPascal Auscher, Simon Bortz, Moritz Egert, and Olli SaariVolume 1, Number 2 (2019)
Almost sure local well-posedness for the supercritical quintic NLSJustin T. BreretonVolume 1, Number 3 (2019)
  • ISSN: 2576-7658 (print), 2576-7666 (electronic)
  • Publisher: MSP
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2019--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/tunis